# SDR FDKA2009060600116

- Difficulty date: June 6, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N857MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145765
- Aircraft time: 11,264 hours, 11,203 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL FLT 6304 CLE TO CVG - AFT CEILING EMERGENCY EXIT LOCATOR FORWARD SIDE LIGHT NOT ILLUMINATING.  MX RESET LIGHT, OPS GOOD.
